Alert archive / Oklahoma / Flash Flood Warnings in 2010
Flash Flood Warning 48, NWS Tulsa, OK
NWS Tulsa, OK issued this flash flood warning at Jul 12, 2010, 9:31 PM CDT for Craig County, Oklahoma. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 12, 2010, 9:31 PM CDT (02:31 UTC)
- Expired
- Jul 13, 2010, 12:30 AM CDT
- In force
- 3 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- None
County Craig County, OK
The radar
The Tulsa radar (KINX), 86 km from the middle of the area, began a volume at 02:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 2.5 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 38 J/kg
- Mixed-layer CIN
- -203 J/kg
- Mixed-layer LCL
- 1592 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 130 m²/s²
- 0-3 km storm-relative helicity
- 106 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
190
WGUS54 KTSA 130231
FFWTSA
OKC035-130530-
/O.NEW.KTSA.FF.W.0048.100713T0231Z-100713T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
931 PM CDT MON JUL 12 2010
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CRAIG COUNTY IN NORTHEAST OKLAHOMA
* UNTIL 1230 AM CDT
* AT 927 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH HEAVY RAIN CONTINUING ACROSS MUCH OF CENTRAL
AND EASTERN CRAIG COUNTY...MOVING EAST AT 20 MPH. RADAR INDICATES
THAT 1 TO 2 INCHES OF RAIN HAS FALLEN WITHIN THE PAST FEW HOURS.
ANOTHER 1 TO 2 INCHES WILL BE POSSIBLE THROUGH 1230 AM CDT.
* LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
INCLUDE...PYRAMID CORNERS AND HOLLOW.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLASH FLOODS. IT IS VERY DIFFICULT AT NIGHT TO TELL HOW
MUCH WATER IS ON THE ROADS. IT ONLY TAKES TWO FEET OF RUSHING WATER
TO CARRY AWAY MOST SPORT UTILITY VEHICLES AND PICKUPS. MOTORISTS
SHOULD NOT DRIVE THROUGH WATER OF UNKNOWN DEPTH. TAKE A DIFFERENT
ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES.
&&
LAT...LON 3698 9504 3695 9501 3686 9501 3685 9500
3666 9500 3667 9543 3670 9543 3700 9539
3700 9505
$$2 follow-up statements
671
WGUS74 KTSA 130358
FFSTSA
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1058 PM CDT MON JUL 12 2010
OKC035-130530-
/O.CON.KTSA.FF.W.0048.000000T0000Z-100713T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CRAIG OK-
1058 PM CDT MON JUL 12 2010
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT FOR
CRAIG COUNTY...
AT 1052 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF HEAVY RAIN OVER SOUTHEAST CRAIG COUNTY. RADAR INDICATES THAT
UPWARDS OF TWO INCHES OF RAIN HAS ALREADY FALLEN. ANOTHER ONE OR TWO
INCHES WILL BE POSSIBLE THROUGH 1230 AM CDT.
SOME LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
INCLUDE BLUEJACKET AND VINITA. COAL CREEK AND LITTLE CABIN CREEK
IN THE AREA BETWEEN VINITA AND BLUEJACKET WILL BE THE MOST VULNERABLE
TO FLOODING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLASH FLOODS. IT IS VERY DIFFICULT AT NIGHT TO TELL HOW
MUCH WATER IS ON THE ROADS. IT ONLY TAKES TWO FEET OF RUSHING WATER
TO CARRY AWAY MOST SPORT UTILITY VEHICLES AND PICKUPS. MOTORISTS
SHOULD NOT DRIVE THROUGH WATER OF UNKNOWN DEPTH. TAKE A DIFFERENT
ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES.
&&
LAT...LON 3698 9504 3695 9501 3686 9501 3685 9500
3666 9500 3667 9543 3670 9543 3700 9539
3700 9505
$$539
WGUS74 KTSA 130521
FFSTSA
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1221 AM CDT TUE JUL 13 2010
OKC035-130531-
/O.EXP.KTSA.FF.W.0048.000000T0000Z-100713T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CRAIG OK-
1221 AM CDT TUE JUL 13 2010
...THE FLASH FLOOD WARNING FOR CRAIG COUNTY EXPIRES AT 1230 AM CDT...
THE WIDESPREAD HEAVY RAINFALL HAS ENDED ACROSS THE WARNED
AREA...THEREFORE THE FLASH FLOOD WARNING WILL BE ALLOWED TO EXPIRE.
ISOLATED SHOWERS AND THUNDERSTORMS MAY CONTINUE FOR SEVERAL MORE
HOURS...WITH ISOLATED AND BRIEF HEAVY RAIN POSSIBLE.
TO REPORT PREVIOUS FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
TULSA.
LAT...LON 3698 9504 3695 9501 3686 9501 3685 9500
3666 9500 3667 9543 3670 9543 3700 9539
3700 9505
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Jul 12, 6:18 PM CDT, 3 hours 13 minutes earlier.
Area forecast discussion, Jul 12, 6:18 PM CDT, 3 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
618 PM CDT MON JUL 12 2010
.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KMLC/KXNA/KFYV/KFSM.
PREVAILING VFR CONDITIONS WILL BE CONTINGENT ON EVOLUTION OF
EVENING AND OVERNIGHT MCS ACTIVITY. CURRENT THINKING IS THAT
ONGOING STORMS NORTH AND NORTHWEST OF THE AREA WILL EVOLVE INTO
ONE MORE LARGER COMPLEXES THAT IMPACT NORTHERN SITES LATER
TONIGHT. EXPECT BULK OF STORM ACTIVITY TO BE EAST OF THE AREA
AROUND SUNRISE...WITH ISOLATED AFTERNOON RE-DEVELOPMENT NEARER
SOUTHERN SITES.
&&
.PREV DISCUSSION... /ISSUED 252 PM CDT MON JUL 12 2010/
DISCUSSION...
FAIRLY EVENTFUL FORECAST...WITH SEVERE STORM AND FLASH FLOOD POTENTIAL
TONIGHT...FOLLOWED BY POTENTIAL FOR HEAT STRESS IMPACTS FOR MUCH
OF THIS WEEK.
A COUPLE OF AREAS OF THUNDERSTORMS ARE ONGOING...AND HAVE BEEN FOR
MUCH OF THE AFTERNOON. A SOUTHWEST TO NORTHEAST ORIENTED BAND OF
SHOWERS EXTENDS JUST SOUTH OF THE INTERSTATE 44 CORRIDOR IN A
REGION OF LOW TO MID LEVEL THETA E ADVECTION. A SECOND AREA IS
LOCATED MAINLY ACROSS SOUTHEAST OKLAHOMA...WHERE HEAT AND HUMIDITY
HAVE COMBINED TO CREATE MORE SCATTERED THUNDERSTORMS. THE
SOUTHEAST OKLAHOMA STORMS WILL LIKELY HAVE NOT MUCH MORE THAN A
LOCALIZED SEVERE THREAT...WITH HAIL AND DAMAGING WIND BEING THE
MAIN THREATS.
GREATER SEVERE THREAT IS POSSIBLE MAINLY THIS EVENING AND INTO THE
OVERNIGHT ACROSS PARTS OF NORTHEAST OKLAHOMA AND NORTHWEST
ARKANSAS. STRONG TO SEVERE STORMS HAVE DEVELOPED EARLY THIS
AFTERNOON ACROSS SOUTHERN KANSAS NEAR A SLOW MOVING FRONTAL
BOUNDARY/SURFACE LOW AND AN APPROACHING SHORTWAVE TROUGH.
ADDITIONAL DEVELOPMENT IN THIS AREA IS EXPECTED...WITH THE
POTENTIAL FOR STORMS TO ORGANIZE INTO A LARGER CONVECTIVE SYSTEM.
MOST OF THIS ACTIVITY IS EXPECTED TO STAY NORTH OF THE KANSAS AND
MISSOURI BORDERS...ALTHOUGH IT IS NOT OUT OF THE QUESTION THAT IT
COULD DIP INTO NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS LATE.
HIGH HUMIDITY IS CONTRIBUTING TO CAPE VALUES ABOVE 2 KJ/KG...WITH
DEEP LAYER SHEAR VALUES INCREASING TO APPROXIMATELY 40 KTS BY THE
EVENING HOURS...ALL OF WHICH IS SUPPORTIVE OF A SEVERE THREAT.
HEAVY DOWNPOURS AND POTENTIAL LOCALIZED FLOODING COULD
OCCUR...WITH THE GREATEST THREAT IN THE WATCH AREA ACROSS
NORTHWEST ARKANSAS. A SMALL STORM THREAT WILL LINGER ACROSS
PORTIONS OF SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS INTO
TOMORROW MORNING...BEFORE THINGS BEGIN TO DRY OUT FOR MUCH OF THE
AFTERNOON HOURS.
UPPER LEVEL RIDGING WILL BEGIN TO TAKE HOLD OF THE REGION LATE
TOMORROW AND PERSIST INTO THE WEEKEND...WHICH WILL LEAD TO DRIER
WEATHER AND MUCH WARMER TEMPERATURES. AFTERNOON GUIDANCE
TEMPERATURES CONTINUE TO LOOK A COUPLE OF DEGREES TOO HIGH DUE TO
THE EXPECTED DEW POINTS AND WIND DIRECTIONS. A SMALL CHANCE OF
THUNDERSTORMS WILL EXIST FOR NORTHERN SECTIONS OF THE AREA ON
FRIDAY...AS A FRONT NEARS THE KANSAS AND MISSOURI BORDERS. MOST OF
THE PRECIPITATION WILL BE LOCATED NORTH OF THE AREA...HOWEVER.
DURING THE WEEKEND...SOME POTENTIAL FOR DIURNAL THUNDERSTORM
ACTIVITY EXISTS MAINLY IN THE HIGHER TERRAIN OF ARKANSAS AND
SOUTHEAST OKLAHOMA...ESPECIALLY ON SUNDAY. WILL CARRY SOME SMALLER
POPS TO COVER THIS POTENTIAL.
WITH REGARDS TO THE HEAT STRESS SITUATION...THE PREVIOUS EXCESSIVE
HEAT WATCH HAS BEEN ISSUED FOR PORTIONS OF SOUTHEAST
OKLAHOMA...WITH A HANDFUL OF MESONET SITES HAVING REGISTERED A 105
HEAT INDEX FOR THE LAST TWO DAYS...AND OVERNIGHT LOWS IN THE
MID/UPPER 70S. CONFIDENCE IS HIGHEST THAT THIS AREA WILL CONTINUE
TO SEE THESE HEAT INDICES AND OVERNIGHT LOWS...HENCE THE UPGRADE.
THE REMAINDER OF WATCH ACROSS EASTERN OKLAHOMA AND WEST CENTRAL
ARKANSAS WILL BE LEFT INTACT FOR THE MID SHIFT TO TAKE ANOTHER
LOOK AT AND DETERMINE WHETHER ADDITIONAL WARNINGS OR ADVISORIES
WILL BE NECESSARY. THE EXPECTATION IS THAT THESE WILL BE
NECESSARY.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 76 93 78 94 / 60 10 10 10
FSM 77 93 78 97 / 70 30 10 10
MLC 76 91 75 93 / 70 20 0 10
BVO 73 92 75 94 / 60 10 10 10
FYV 73 90 73 91 / 70 30 10 10
BYV 71 88 74 92 / 70 30 10 10
MKO 74 91 76 94 / 60 20 10 10
MIO 74 93 75 94 / 60 10 10 10
F10 75 92 76 92 / 60 10 10 10
HHW 77 94 77 95 / 60 20 10 10
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...EXCESSIVE HEAT WARNING UNTIL 7 PM THURSDAY FOR OKZ049-OKZ053-
OKZ076.
EXCESSIVE HEAT WATCH FROM 1 PM TUESDAY TO 7 PM THURSDAY FOR
OKZ054-OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-
OKZ062-OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-
OKZ070-OKZ071-OKZ072-OKZ073-OKZ074-OKZ075.
AR...FLASH FLOOD WATCH UNTIL 7 AM TUESDAY FOR ARZ001-ARZ002-ARZ010-
ARZ011.
EXCESSIVE HEAT WATCH FROM 1 PM TUESDAY TO 7 PM THURSDAY FOR
ARZ019-ARZ020-ARZ029.
&&
AVIATION...07Hazardous weather outlook, Jul 12, 4:57 PM CDT, 4 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
457 PM CDT MON JUL 12 2010
ARZ001-002-010-011-019-020-029-OKZ049-053>076-131000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
455 PM CDT MON JUL 12 2010
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...TODAY AND TONIGHT.
SEVERE THUNDERSTORM.
RISK...ELEVATED.
AREA...NEAR THE KANSAS BORDER AND EXTREME SOUTHEAST OKLAHOMA
AND WEST CENTRAL ARKANSAS.
ONSET...THIS EVENING.
FLASH FLOOD.
RISK...ELEVATED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...THIS EVENING.
HEAVY RAIN.
RISK...ELEVATED.
AREA...EXTREME EASTERN OKLAHOMA AND WEST CENTRAL AND NORTHWEST ARKANSAS.
ONSET...OVERNIGHT.
DISCUSSION...
UNSEASONABLY MOIST AIR REMAINS OVER THE ENTIRE REGION.
AT LATE AFTERNOON A NEARLY STATIONARY FRONTAL BOUNDARY
STRETCHED WEST TO EAST ACROSS SOUTHEAST KANSAS INTO CENTRAL
MISSOURI. ANOTHER MORE SUBTLE BOUNDARY CAUSED BY DIFFERENTIAL
HEATING DUE TO CLOUD COVER STRETCHED ACROSS EXTREME SOUTHEAST
OKLAHOMA INTO CENTRAL ARKANSAS. THIS YIELDS TWO AREAS FAVORABLE
FOR STRONG TO SEVERE STORMS THIS EVENING. ONE OVER FAR NORTHEAST
OKLAHOMA NEAR THE KANSAS BORDER AND THE OTHER OVER FAR SOUTHEAST
OKLAHOMA AND WEST CENTRAL ARKANSAS. A SEVERE THUNDERSTORMS WATCH
HAS BEEN ISSUED FOR THE NORTHEAST OKLAHOMA COUNTIES NEAR THE KANSAS
BORDER.
CURRENTLY IT APPEARS STORMS MAY STAY PREDOMINANTLY NORTH OF THE BORDER.
LATER ON TONIGHT THERE IS THE POTENTIAL FOR AN MCS CLUSTER TO TRACK
ACROSS NORTHWEST ARKANSAS AND POSE A FLOOD THREAT. IF STORMS DO NOT
INITIATE OVER NORTHEAST OKLAHOMA AND EXTREME SOUTHWEST MISSOURI DURING
THE EVENING...THAT THREAT WILL BE DIMINISHED.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
TUESDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL.
WEDNESDAY...DANGEROUS HEAT POTENTIAL.
THURSDAY...DANGEROUS HEAT POTENTIAL.
FRIDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL.
SATURDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL.
SUNDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL.
EXTENDED DISCUSSION...
MORE HEAT AND HUMIDITY WILL RETURN FOR THE REST OF THE WEEK AND INTO
THE WEEKEND AS UPPER LEVEL RIDGING DEVELOPS OVER THE CENTRAL PART OF
THE COUNTRY. AN EXCESSIVE HEAT WATCH HAS BEEN ISSUED FOR MUCH OF THE
AREA FOR TUESDAY THROUGH THURSDAY. THIS WATCH MAY BE REPLACED WITH
HEAT ADVISORIES OR EXCESSIVE HEAT WARNINGS IN LATER FORECAST.
INTERMITTENT UPPER LEVEL DISTURBANCES WILL COMBINE WITH THE MOIST
ATMOSPHERE TO KEEP AT LEAST LOW CHANCES OF THUNDERSTORMS IN THE
FORECAST...ESPECIALLY LATE IN THE WEEK.
EMERGENCY MANAGEMENT PLANNING STATEMENT...
PREPARE FOR ANOTHER EXTENDED PERIOD OF HEAT INDEXES ABOVE 100.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.In the hours before
Special weather statement, Jul 12, 4:34 PM CDT, 4 hours 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
434 PM CDT MON JUL 12 2010
OKZ076-122215-
LE FLORE OK-
434 PM CDT MON JUL 12 2010
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 515 PM CDT
FOR THE FOLLOWING COUNTY...
IN SOUTHEAST OKLAHOMA
SOUTHEASTERN LE FLORE
AT 434 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 9 MILES SOUTHWEST OF BIG CEDAR TO 11 MILES SOUTHEAST
OF BIG CEDAR...MOVING EAST AT 15 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...BIG CEDAR.
THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 50 MPH.
LAT...LON 3454 9487 3469 9472 3469 9445 3452 9446
TIME...MOT...LOC 2134Z 248DEG 14KT 3457 9477 3459 9446Special weather statement, Jul 12, 4:48 PM CDT, 4 hours 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
448 PM CDT MON JUL 12 2010
ARZ029-OKZ076-122230-
LE FLORE OK-SEBASTIAN AR-
448 PM CDT MON JUL 12 2010
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 530 PM CDT
FOR THE FOLLOWING COUNTIES...
IN WEST CENTRAL ARKANSAS
SOUTHWESTERN SEBASTIAN
IN SOUTHEAST OKLAHOMA
CENTRAL LE FLORE
AT 449 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES WEST OF POTEAU TO 7 MILES SOUTHWEST OF
PATTERSON...MOVING NORTHEAST AT 20 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...POTEAU...CAMERON...PANAMA AND
HARTFORD.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.
LAT...LON 3495 9428 3495 9431 3495 9437 3492 9441
3492 9443 3489 9445 3501 9476 3520 9466
3504 9422 3499 9422
TIME...MOT...LOC 2149Z 219DEG 18KT 3504 9472 3492 9439Special weather statement, Jul 12, 7:42 PM CDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
742 PM CDT MON JUL 12 2010
OKZ057-058-130145-
CRAIG OK-OTTAWA OK-
742 PM CDT MON JUL 12 2010
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 845 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
NORTHEASTERN CRAIG AND NORTHERN OTTAWA
AT 740 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 17 MILES NORTHWEST OF CARDIN TO 30 MILES WEST OF
COMMERCE...MOVING EAST AT 25 MPH. THE OUTFLOW WINDS FROM THESE
STORMS MAY AFFECTED CITIES SUCH AS...COMMERCE...QUAPAW AND PICHER.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH WELL
SOUTH OF THE STRONGEST PORTION OF THE STORM. ADDITIONALLY...THESE
STORMS MAY DEVELOP SOUTHEASTWARD WITH TIME...SO RESIDENTS IN THESE
AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER ADVISORY
IS UPGRADED TO A WARNING.
LAT...LON 3699 9461 3690 9461 3690 9521 3699 9533
3700 9532 3700 9462
TIME...MOT...LOC 0040Z 284DEG 33KT 3711 9507 3707 9535Special weather statement, Jul 12, 8:44 PM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
844 PM CDT MON JUL 12 2010
ARZ020-130215-
FRANKLIN AR-
844 PM CDT MON JUL 12 2010
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 915 PM CDT
FOR THE FOLLOWING COUNTY...
IN WEST CENTRAL ARKANSAS
SOUTHERN FRANKLIN
AT 845 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES SOUTHEAST
OF MEG...MOVING EAST AT 20 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THIS STORM INCLUDE...DENNING AND ALTUS.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH.
LAT...LON 3537 9372 3537 9374 3539 9379 3532 9380
3531 9381 3531 9388 3542 9392 3548 9369
3538 9369
TIME...MOT...LOC 0145Z 253DEG 17KT 3534 9381Local storm report, Jul 12, 9:09 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
909 PM CDT MON JUL 12 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0842 PM FLASH FLOOD MIAMI 36.87N 94.88W
07/12/2010 OTTAWA OK EMERGENCY MNGR
REPORTS OF WATER OVER SEVERAL ROADS IN NORTHERN PART OF
OTTAWA COUNTY. HWY 69 AT THE RAILDORAD UNDERPASS HAS 2
FEET OF WATER OVER IT.
&&
JBMSpecial weather statement, Jul 12, 9:16 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
916 PM CDT MON JUL 12 2010
OKZ063-130315-
DELAWARE OK-
916 PM CDT MON JUL 12 2010
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1015 PM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHEAST OKLAHOMA
NORTHERN DELAWARE
AT 916 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 10 MILES NORTHEAST OF GROVE TO 4 MILES NORTHEAST OF
BERNICE...MOVING SOUTHEAST AT 15 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...GROVE AND BERNICE.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3667 9462 3666 9461 3650 9461 3649 9461
3649 9477 3668 9500
TIME...MOT...LOC 0216Z 299DEG 14KT 3667 9461 3667 9488The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 12, 7:42 PM CDT | Special Weather Statement | TSA | Ottawa | 63 min |
| Jul 12, 8:00 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Ottawa | 60 min |
| Jul 12, 8:30 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Ottawa | 60 min |
| Jul 12, 9:09 PM CDT | Flash Flood Warning | TSA | Ottawa | 3 hr |
| Jul 12, 9:16 PM CDT | Special Weather Statement | TSA | Delaware | 59 min |
| Jul 12, 10:45 PM CDT | Special Weather Statement | TSA | Osage | 45 min |
| Jul 13, 7:57 AM CDT | River Flood Warning | TSA | Ottawa | 4 hr |
| Jul 13, 8:00 AM CDT | River Flood Warning | TSA | Adair | 24 hr |
| Jul 13, 8:00 AM CDT | River Flood Warning | TSA | Cherokee | 36 hr |
| Jul 13, 11:49 AM CDT | River Flood Advisory | TSA | Ottawa | 13 hr |
Nearby
Flash Flood Warnings in Oklahoma, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.